MathSciNet Relay Station
MathSciNet bibliographic data
MR2526366 (2010f:34092) 34D06 (34K20 37D45 37N35 93D15 93D21)
Liu, Tao; Zhao, Jun; Hill, David J. Synchronization of complex delayed dynamical networks with nonlinearly coupled nodes. Chaos Solitons Fractals 40 (2009), no. 3, 1506–1519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement